# SDR MASA200601316

- Difficulty date: May 11, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N934FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15034
- Aircraft time: 2,997 hours, 2,214 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Status Message
- Condition: False Activation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6713 PHX - STAB FAULT STATUS MESSAGE.  MX PERFORMED SPOST TEST AND MESSAGE CLEARED.
